# SDR DALA2024020701668

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Bs 720-760 Lbl7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 LOWER SURFACE STA 720 TO 760 LBL 7 AT FWD CARGO COMPARTMENT (C1) . IT IS OUT LIMITS.        FLOOR SUPPORT FROM STA 720 TO 760 LBL 7 AT FWD CARGO COMPARTMENT C1 WAS REPAIRED PER B757- 200 SRM. (0190119)
